Title: Pseudo-likelihood estimation for incomplete data
Authors: Molenberghs, Geert ×
Kenward, M.G.
Verbeke, Geert
Birhanu, T. #
Issue Date: Jan-2011
Publisher: Statistica Sinica
Series Title: Statistica Sinica vol:21 issue:1 pages:187-206
ISSN: 1017-0405
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
339.pdf Published 148KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science